# SDR SWAA2020061588622

- Difficulty date: June 2, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 21,332 hours, 9,365 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2512
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE UPPER FIXED PANEL JUST INBOARD OF DEFLECTION CONTROL RIB SUPPORT ANGLE CRACKED IN RADIUS / REMOVED DAMAGE DEFLECTION CONTROL RIB SUPPORT ANGLE ON RIGHT WING T/E UPPER FIXED PNL REPLACED IT WITH A NEW .  LOCATED DRILLED AND INSTALLED IT APPLIED CIC IAW SRM 51-40-02-0G-0 51-40-05-0G-0 DWG # 115A2512 REV - AMM'S 52-21-91-70
